# SDR DALA13031630964

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 61,180 hours, 45,394 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN MSP, THE TAILCONE RELEASE CABLE CONDUITS WERE NOTED TO BE LOOSE AT STA 1510 AT THE 7 O`CLOCK POSITION.  THE CLAMPS WERE REPLACED IAW AMM 20-10-11 AND THE REQUIRED INSPECTION WAS COMPLETED.
